anxious about flying after taking stockrin
Jan 23, 2014
Hi, I am Thailand and have needed to start taking truvada and stockrin as a PEP. I am concerned about my return flight to Europe as i get a little anxious on long haul flights and often take half a valium to smooth the passage. i was wondering about whether is this wise to do so now or are there perhaps some other substitutes ,instead of Valium that I could take. Thanks for your help
Response from Dr. Young
Stocrin (efavirenz) isn't generally recommended for PEP here in the US, in part because of side effects.
If you're on both Truvada and Stocrin, it would seem reasonable to me to simply skip the Stocrin dose (but not the Truvada) on the day of your flight back to Europe. A single skipped dose should have no impact on the effectiveness of the regimen.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Vagina A Symptom Of HIV?
- Is Psoriasis A Sign Of AIDS?
- Blood In Semen After Anal Sex Worried I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.